Alert archive / Alabama / Flash Flood Warnings in 2014
Flash Flood Warning 14, NWS Birmingham, AL
NWS Birmingham, AL issued this flash flood warning at Dec 23, 2014, 6:44 PM CST for Jefferson County, Alabama. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 23, 2014, 6:44 PM CST (00:44 UTC)
- Expired
- Dec 23, 2014, 9:30 PM CST
- In force
- 3 hr
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Flood severity
- None
County Jefferson County, AL
The radar
The Birmingham radar (KBMX), 46 km from the middle of the area, began a volume at 00:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 23, 6:44 PM CST | FLASH FLOOD | Birmingham, AL | GREEN SPRINGS ROAD IMPASSABLE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 0.7 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 18 J/kg
- Mixed-layer CIN
- -216 J/kg
- Mixed-layer LCL
- 507 m above ground
- 0-6 km bulk shear
- 74 kt
- 0-1 km storm-relative helicity
- 505 m²/s²
- 0-3 km storm-relative helicity
- 643 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.8
The text
As transmitted, in the capitals the NWS used until 2016.
670
WGUS54 KBMX 240044
FFWBMX
ALC073-240330-
/O.NEW.KBMX.FF.W.0014.141224T0044Z-141224T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
644 PM CST TUE DEC 23 2014
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* FLASH FLOOD WARNING FOR...
JEFFERSON COUNTY IN ALABAMA...
* UNTIL 930 PM CST
* AT 643 PM CST...NATIONAL WEATHER SERVICE INDICATED FLASH
FLOODING ACROSS THE WARNED AREA. SEVERAL AREAS ARE EXPERIENCING
MINOR FLOODING AND SOME ROADS HAVE BECOME IMPASSABLE. ADDITIONAL
RAINFALL OF AN INCH OR SOME MAY MAKE CONDITIONS WORSE.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...BESSEMER...
BIRMINGHAM...FAIRFIELD...FULTONDALE...GARDENDALE...HOMEWOOD...
HOOVER...HUEYTOWN...IRONDALE...LEEDS...MOUNTAIN BROOK...
TRUSSVILLE...VESTAVIA HILLS...ADAMSVILLE...ALABAMA ADVENTURE...
ALTON...B.J.C.C....BARBER MOTORSPORTS PARK...BIRMINGHAM AIRPORT...
BIRMINGHAM FAIRGOUNDS...BIRMINGHAM SOUTHERN COLLEGE...BLUFF PARK...
BON AIR...BRIGHTON...BROOKSIDE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...
COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND
OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758 OR TWEET YOUR REPORT USING HASHTAG ALWX
LAT...LON 3377 8665 3376 8654 3356 8655 3353 8652
3351 8657 3347 8661 3347 8667 3324 8699
3325 8706 3336 8721 3348 8729 3350 8726
3352 8728 3351 8725 3355 8719 3360 8720
3363 8710 3373 8704 3384 8686 3384 8676
$$
75What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this flash flood warning went out at Dec 23, 6:14 PM CST, 30 minutes earlier.
Area forecast discussion, Dec 23, 6:14 PM CST, 30 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE BIRMINGHAM AL 614 PM CST TUE DEC 23 2014 .UPDATE... FOR 00Z AVIATION. && .DISCUSSION... LARGE UPPER LEVEL TROUGH OVER THE CENTRAL CONUS WILL GRADUALLY SHIFT EASTWARD OVER THE NEXT 24 HOURS LIFTING A SURFACE LOW FROM SOUTHERN LOUISIANA NORTHEASTWARD INTO THE TENNESSEE VALLEY OVERNIGHT. WIDESPREAD SHOWERS AND ISOLATED THUNDERSTORMS HAVE BEEN PERSISTENT THROUGH THE DAY AS MOIST AIR SURGES NORTHWARD. PRECIPITABLE WATER FORECASTS WILL APPROACH ALL TIME HIGHS FOR THIS TIME OF YEAR. THUS FAR TODAY WE HAVE HAD VERY LIMITED INSTABILITY AS HEAVY RAIN AND EASTERLY FLOW HAVE REALLY SUPPRESSED THE NORTHWARD EXPANSION OF THE REALLY WARM UNSTABLE AIR MASS NEAR THE COAST. OVER THE PAST FEW HOURS...A STRENGTHENING LOW LEVEL JET HAS BEEN ERODING THE STABLE AIR ACROSS THE SOUTHERN TIER OF COUNTIES. THERE STILL REMAINS SOME CONCERN ABOUT A TORNADO AND WIND DAMAGE THREAT IN THOSE LOCATIONS AS WIND SHEAR AND BEST INSTABILITY OVERLAP IN THE LATE AFTERNOON AND EARLY EVENING HOURS. OVER THE NEXT FEW HOURS...A SQUALL LINE IS EXPECTED TO DEVELOP IN EASTERN MISSISSIPPI AND THEN PROGRESS THROUGH CENTRAL ALABAMA AHEAD OF THE ADVANCING COLD FRONT. A BRIEF SPIN-UP TORNADO OR ISOLATED AREA OF WIND DAMAGE WILL BE POSSIBLE WITHIN THE BOWING SEGMENTS OF THE LINE. THE NORTHWARD EXTENT OF THE SEVERE THREAT IS STILL SOMEWHAT UNCERTAIN BUT MAY REACH THE I-20 CORRIDOR. THE LATEST HRRR SUGGEST THE LINE WILL EXIT OUR EASTERN COUNTIES BETWEEN 10 AND 11 PM. HIGH RAINFALL RATES WILL INCREASE THE RISK FOR LOCALIZED FLASH FLOODING. CHRISTMAS DAY LOOKS DRY BUT COOL WITH HIGHS IN THE UPPER 40S TO MID 50S. BEYOND TODAY...ANOTHER ROUND OF WET WEATHER IS EXPECTED OVER THE WEEKEND. SHOWERS AND POSSIBLY SOME THUNDERSTORMS WILL PUSH INTO THE STATE SATURDAY EVENING/NIGHT WITH RAINFALL PERSISTING SUNDAY THROUGH AT LEAST EARLY MONDAY AS ANOTHER COMPLICATED WEATHER SYSTEM DEVELOPS. NEXT WEEK...LOTS OF SPREAD IN THE LONGER TERM MODELS SO LOWER CONFIDENCE BEYOND MONDAY. CURRENTLY THERE APPEARS TO BE A BROAD TROUGH DEVELOPING OVER THE EASTERN HALF OF THE NATION. 88 && .AVIATION... 00Z TAF DISCUSSION. LINE OF TSRA NEAR BHM/EET AND SOUTHWARD WILL CONTINUE EASTWARD. SCATTERED CONVECTION TO THE EAST. ALSO A LARGE SWATH OF RAIN WITH EMBEDDED A FEW TS STRIKES TO THE WEST OF TCL. CIGS AHEAD OF LINE ARE AROUND 1KFT BUT SHOULD GO TO IFR WITH TSRA AND POST TSRA FOR THE OVERNIGHT HOURS...SLOWLY LIFTING DURING THE MID MORNING AS WINDS SHIFT TO MORE WESTERLY POST FRONT AND DRIER AIR MOVES INTO THE AREA. 08/MK && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 56 59 34 51 30 / 100 60 10 0 0 ANNISTON 58 62 35 52 32 / 100 60 10 0 0 BIRMINGHAM 57 59 36 52 35 / 100 40 10 0 0 TUSCALOOSA 54 55 35 54 35 / 100 20 0 0 0 CALERA 58 58 36 53 36 / 100 30 0 0 0 AUBURN 60 63 37 53 37 / 100 80 0 0 0 MONTGOMERY 61 64 35 56 35 / 100 50 0 0 0 TROY 62 64 36 56 37 / 100 60 0 0 0 && .BMX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 6 AM CST WEDNESDAY FOR THE FOLLOWING COUNTIES: AUTAUGA...BARBOUR...BULLOCK...ELMORE...LEE...LOWNDES... MACON...MONTGOMERY...PIKE...RUSSELL. && 88/08
Hazardous weather outlook, Dec 23, 6:40 PM CST, 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 640 PM CST TUE DEC 23 2014 ALZ011>015-017>050-250045- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE- CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA- CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA- CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON- BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 640 PM CST TUE DEC 23 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TONIGHT. HEAVY RAIN EVENT ONGOING ACROSS CENTRAL ALABAMA WILL BE CAPABLE OF PRODUCING LOCALIZED FLOODING ACROSS ALL OF CENTRAL ALABAMA. THE HIGHEST POTENTIAL FOR ANY SIGNIFICANT FLASH FLOODING WILL BE GENERALLY ALONG AND SOUTH OF THE INTERSTATE 85 CORRIDOR. THERE IS ALSO A LOW-CONFIDENCE...LOW-END THREAT FOR ISOLATED SEVERE STORMS WITH DAMAGING WINDS...AND A WEAK TORNADO OR TWO GENERALLY SOUTH AND EAST OF A WEDOWEE TO BIRMINGHAM TO SELMA LINE. THIS THREAT IS EXPECTED TO END BY MIDNIGHT IN THE SOUTHEAST. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NEEDED THROUGH EARLY WEDNESDAY MORNING. 08
In the hours before
Special weather statement, Dec 23, 4:12 PM CST, 2 hours 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 412 PM CST TUE DEC 23 2014 ALZ022-030-031-232300- GREENE AL-PICKENS AL-SUMTER AL- 412 PM CST TUE DEC 23 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SUMTER... SOUTHWESTERN PICKENS AND NORTHERN GREENE COUNTIES UNTIL 500 PM CST... AT 408 PM CST...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG THUNDERSTORM 13 MILES WEST OF CUBA...MOVING NORTHEAST AT 50 MPH. PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... BOYD... EMELLE... EPES... GAINESVILLE... PANOLA... THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 3321 8832 3291 8780 3251 8840 TIME...MOT...LOC 2212Z 221DEG 45KT 3255 8854 05/MA
Special weather statement, Dec 23, 4:19 PM CST, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
419 PM CST TUE DEC 23 2014
ALZ030-039-232300-
MARENGO AL-SUMTER AL-
419 PM CST TUE DEC 23 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SUMTER AND WESTERN
MARENGO COUNTIES UNTIL 500 PM CST...
AT 416 PM CST...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR PUTNAM...OR 26 MILES SOUTHWEST OF LINDEN...MOVING
NORTHEAST AT 60 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS
STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
LINDEN...
DEMOPOLIS...
NANAFALIA...
MYRTLEWOOD...
PIN HOOK...
THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3259 8806 3263 8794 3262 8786 3261 8784
3260 8790 3253 8786 3255 8783 3252 8782
3253 8773 3248 8773 3248 8766 3198 8797
3199 8810 3206 8812 3209 8805 3213 8805
3217 8801 3228 8803 3230 8801 3230 8814
TIME...MOT...LOC 2219Z 206DEG 52KT 3206 8808
05/MA!Local storm report, Dec 23, 4:52 PM CST, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
452 PM CST TUE DEC 23 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM TSTM WND DMG NW YORK 32.50N 88.30W
12/23/2014 SUMTER AL AMATEUR RADIO
LARGE TREE LIMBS/BRANCHES DOWN
&&
DAVISSpecial weather statement, Dec 23, 5:03 PM CST, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
503 PM CST TUE DEC 23 2014
ALZ031-032-039-232345-
GREENE AL-HALE AL-MARENGO AL-
503 PM CST TUE DEC 23 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MARENGO...HALE AND
SOUTHERN GREENE COUNTIES UNTIL 545 PM CST...
AT 500 PM CST...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM TISHABEE TO DUG HILL TO 6
MILES NORTH OF MYRTLEWOOD...AND MOVING EAST AT 55 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
DEMOPOLIS...
LINDEN...
GREENSBORO...
JEFFERSON...
PIN HOOK...
THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR
THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS
WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3292 8742 3266 8748 3265 8753 3238 8752
3222 8802 3228 8803 3232 8794 3237 8804
3243 8804 3253 8790 3252 8784 3261 8788
3263 8794 3259 8805 3263 8808 3269 8804
3270 8812
TIME...MOT...LOC 2303Z 250DEG 48KT 3264 8801 3253 8794
3234 8793
05/MALocal storm report, Dec 23, 6:19 PM CST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
619 PM CST TUE DEC 23 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0529 PM TSTM WND DMG 2 SW WATEROAK 32.85N 87.48W
12/23/2014 HALE AL EMERGENCY MNGR
TREES DOWN NEAR COUNTY 29 AND HIGHWAY 25. TIME ESTIMATED
FROM RADAR.
&&
DAVISSpecial weather statement, Dec 23, 6:41 PM CST, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
641 PM CST TUE DEC 23 2014
ALZ021-026>028-036-037-043-240130-
CLAY AL-CLEBURNE AL-COOSA AL-ELMORE AL-ST. CLAIR AL-TALLADEGA
AL-TALLAPOOSA AL-
641 PM CST TUE DEC 23 2014
...SIGNIFICANT WEATHER ADVISORY FOR TALLAPOOSA...TALLADEGA...SOUTHERN
ST. CLAIR...EXTREME NORTHEASTERN ELMORE...COOSA...SOUTHWESTERN
CLEBURNE AND CLAY COUNTIES UNTIL 730 PM CST...
AT 639 PM CST...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM COOSA ISLAND TO
FAYETTEVILLE TO LAY LAKE DAM...AND MOVING EAST AT 55 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
SYLACAUGA...
WEOGUFKA...
STEWARTVILLE...
TALLADEGA...
ROCKFORD...
THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR
THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS
WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3350 8547 3350 8564 3311 8565 3273 8560
3275 8638 3282 8646 3286 8645 3293 8652
3312 8646 3319 8648 3335 8634 3355 8639
3366 8636 3376 8620 3368 8614 3368 8606
3359 8599 3356 8575 3366 8564 3364 8544
TIME...MOT...LOC 0042Z 263DEG 47KT 3347 8627 3321 8634
3292 8646
05/MAThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 23, 6:01 PM CST | Tornado Warning | BMX | Bibb, Chilton, Perry | 23 min |
| Dec 23, 6:08 PM CST | Areal Flood Advisory | BMX | Fayette, Lamar, Marion, Pickens, Tuscaloosa, Walker and 1 more | 3 hr |
| Dec 23, 6:16 PM CST | Areal Flood Advisory | BMX | Autauga, Chilton, Coosa, Dallas, Lowndes, Shelby and 1 more | 59 min |
| Dec 23, 6:18 PM CST | Severe Thunderstorm Warning | BMX | Autauga, Chilton, Dallas, Lowndes | 57 min |
| Dec 23, 6:41 PM CST | Flash Flood Warning | BMX | Lamar | 3 hr |
| Dec 23, 6:41 PM CST | Special Weather Statement | BMX | Clay, Coosa, Talladega, Tallapoosa | 49 min |
| Dec 23, 6:50 PM CST | Flash Flood Warning | BMX | Marion, Winston | 3 hr |
| Dec 23, 6:55 PM CST | Special Weather Statement | BMX | Bullock, Elmore, Macon, Montgomery | 65 min |
| Dec 23, 6:57 PM CST | Areal Flood Advisory | BMX | Bullock, Clay, Elmore, Montgomery, Talladega, Tallapoosa | 63 min |
| Dec 23, 7:38 PM CST | Special Weather Statement | BMX | Chambers, Randolph, Tallapoosa | 52 min |
| Dec 23, 7:58 PM CST | Special Weather Statement | BMX | Barbour, Bullock, Lee, Macon, Pike, Russell | 62 min |
| Dec 23, 9:00 PM CST | Special Weather Statement | BMX | Barbour, Russell | 60 min |
| Dec 23, 9:48 PM CST | Flash Flood Warning | BMX | Lamar | 3 hr |
| Dec 24, 10:01 AM CST | River Flood Warning | BMX | Greene, Hale, Marengo, Pickens, Sumter | 58 hr |
Nearby
Flash Flood Warnings in Alabama, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.